# SDR HALA2014111700193

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 56578
- Aircraft time: 83,029 hours, 34,056 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 7353
- Part serial: 264
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Part time: 6,669 hours, 1,353 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE OVERHEAT LOOP 2 FAULT.  FOUND BAD O/H LOOP. REPLACED LOOP ASSY NR 2 ENGINE NR 2 SYS IAW AMM 26-11-02.
